Keywords = Stability
Number of Articles: 8
1. On Intrinsic Properties of Ricci Flow Curve

Articles in Press, Accepted Manuscript, Available Online from 04 October 2015

Hajar Ghahremani-Gol; Asadollah Razavi; Farzad Didehvar

2. A NSFD scheme for Lotka–Volterra food web model

Volume 38, Issue 4, Autumn 2014, Pages 399-414

S. Zibaei; M. Namjoo

3. Expression and dynamics of the solutions of some rational recursive sequences

Volume 38, Issue 3.1, Autumn 2014, Pages 295-303

E. M. Elsayed; S. R. Mahmoud; A. T. Ali

5. Approximation of stochastic advection-diffusion equation using compact finite difference technique

Volume 37, Issue 3.1, Summer 2013, Pages 327-333

M. Bishehniasar; A. R. Soheili

6. Numerics of stochastic parabolic differential equations with stable finite difference schemes

Volume 36, Issue 1, Winter 2012, Pages 61-70

A.R. Soheili; M. Arezoomandan